MathSciNet Relay Station
MathSciNet bibliographic data
MR2170561 46L05 (37B10 46L55)
Jeong, Ja A.; Park, Gi Hyun Topological entropy and AF subalgebras of graph $C^*$-algebras. Proc. Amer. Math. Soc. 134 (2006), no. 1, 215–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement